# SDR DALA2021102606609

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,672 hours, 36,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB WEB WAS FOUND CRACKED ON INTERCOSTAL AT STA Y=974 AND BETWEEN L-29R TO L-28R, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00221: REPAIR WAS PERFOMED ON INTERCOSTAL AT STA Y=974 AND BETWEEN L-29R TO L-28R, AFT CARGO COMPARTMENT. PER B717 SRM 51-70-11-2R FIG. 201 SECTION A-A. (LP #1993787)
